MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER NAV DS; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC EZ STEER NAV DS; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number BN7TCDF8L
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Catheter inserted and all electrodes went black during ablation.No information was transmittable to carto ((01) (b)(4)).New catheter utilized and issue resolved.No adverse harm to patient.Rep called in product.Catheter inserted, bad electrode, noisy signal (01)(b)(4).No adverse harm to pt.New catheter utilized w/o issues.Rep called in product.

Brand Name
EZ STEER NAV DS
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
15715 arrow hwy
irwindale CA 91706
MDR Report Key13659025
Report Number13659025
Device Sequence Number1905857
Product Code OAD
UDI-Device Identifier10846835003000
UDI-Public(01)10846835003000(20)22(17)241104(10)30670692M
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/25/2022
Report Date (Section F) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBN7TCDF8L
Device Catalogue NumberBN7TCDF8L
Device Lot Number30670692M
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/03/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight99 KG
Patient RaceWhite
Date Report Sent to FDA02/25/2022